# SDR SWAA2023121116544

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 500D+8 - 500A; LBL 22; WL 155<[01] UPDATED STEP 7.;[02] UPDATED STEP 8;[03] UPDATED STEP 9;[04] REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT BS 480+8' TO BS 500I; LBL 22;WL 155 INSTALLED NEW SIDEWALL SUPPORT AT FCB BETWEEN BS 480+8' TO BS 500I; LBL 22;WL 155 IAW SRM 51-40-02 ;SRM 53-00-53-2R-5; DWG:143A7500 AND EA# M-22-153-01550. INSTALLED SPLICE REPAIR ON SIDEWALL SUPPORT BETWEEN BS 500D+4' TO BS 500D+15';[05] VERIFIED CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS.
